# SDR YADA20160908001

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N118AX
- Make and model: Beech 1900C
- Aircraft serial: UC116
- Aircraft time: 26,951 hours, 32,258 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Board
- Part number: 111160
- Part serial: 2916905004
- Condition: Burned
- Location: Tail Strobe
- Part time: 1,153 hours
- Component: Strobe Assy
- Component part number: 111160
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STROBE CIRCUIT BOARD BURNED.
